# SDR K11A2015121020002

- Difficulty date: November 23, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,773 hours, 33,036 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ATTACH BRACKET AT BULKHEAD SHELF POINT HAS CORROSION BS 950, RBL 70.
